MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER

STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER
Model Number CAT02298
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a potential for foreign material being left in the joint.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: black foreign material in lesion probable root cause: design - instrument tip not designed for insertion into cannula - improper raw material selection - assembly design not strong enough to withstand insertion effort manufacturing - incorrect raw materials used - instrument not manufactured to specification - instrument not assembled properly application - excessive force - user attempts to insert into cannula which already supports access of other instruments to the joint space - user attempts to insert device without use of a cannula the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
NANOPASS REACH CRESCENT
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9438575
Report Number0002936485-2019-00539
Device Sequence Number3175164
Product Code HWQ
UDI-Device Identifier07613252633204
UDI-Public07613252633204
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT02298
Device Catalogue NumberCAT02298
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;